Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi Sir, I am 21 years old. I had I pill twice a week and I started bleeding before my monthly cycle and it's light bleeding could you please tell me what happens if you take I pill regularly.

2 Doctors Answered
You may have chances of developing cancer.
This type of pill can make u infertile,,it can cause tumor,,even it can cause cervical cancer also,,Soo many health hazards can happen if u take those medicines regularly
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.